Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Skipped period by not taking placebos, spotting, heavy cramps, backaches. On sronyx. Advise?

I have been on the birth control sronyx for three months. I skipped my period last month by not taking the placebos and starting a new packet. I did the same this month. However for the last 9 days I have had spotting heavy cramps and back aches. The spotting happens mainly after I wipe after using the bathroom. Also the bleeding was a little heavier today. What could be the cause of the bleeding? I have had sex during the last 9 days. Could this make it worse?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The symptoms you are having are common on skipping the periods. Since you are already spotting, it is best to give a drug free period of 7 days now and then start with a new pack.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor